# SDR AWXA960321

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic  Pump
- Part number: 5718607
- Condition: Failed
- Location: 'A' System
- Part time: 30,166 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PHX - FLT 2830 - GATE RETURN.  A-SYSTEM ELECTRIC PUMP FAILED ON TAXI OUT.  OVERHEAT AND LOW PRESSURE LIGHTS ILLUMINATED.  REMOVED AND REPLACED A-SYSTEM ELECTRIC HYDRAULIC PUMP PER CARD R4M29002.  OPS AND LEAK CHECK GOOD.  PART TOTAL CYCLES, 24,482.  (X)
